# SDR VNAA2013121400007

- Difficulty date: December 14, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 23,941 hours, 23,924 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32144424
- Part serial: 3133
- Condition: Failed
- Location: Rt Wing
- Part time: 21,110 hours, 21,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RED WING OVERHEAT MESSAGE DURING CLIMB.  CREW RAN QRH, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R MODULATING AND SHUTOFF VALVE AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
